MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Arthralgia (2355); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
(b)(4); 6 dec 2023, (b)(6), rn ¿ additional information received from legal on (b)(6) 2023/ revision operative report of (b)(6) 2022- revised to competitor¿s devices.Post-op diagnosis: aseptic failure of left total knee arthroplasty.The patient was having pain, significant osteolysis and suspected loosening.Significant osteolysis was noted under the anterior femoral flange.The polyethylene liner was removed easily.The femoral implant was debonded from the cement.Significant osteolysis was noted behind the cement after it was removed both anteriorly as well as in the metaphyseal region of the femur affecting both the medial and lateral femoral condyles, especially posteriorly in the lateral femoral condyle.The tibial implant was debonded from the cement.There was noted to be defects through the tibial metaphysis posteriorly and laterally.The patient was released from the operating room table, transferred to the hospital bed and taken to recovery room in stable condition.Revision operative report attached.Optetrak logic psc tibial insert size 3, 11 mm (2095307) optetrak logic posterior stabilized cemented femoral component size 3 optetrak logic trapezoid cemented tibial tray size 3f/3t optetrak 3-peg patella 35mm no device return anticipated due to this being a legal case.Unable to locate surgeon/patient/serial number in ebi.No serial numbers available.Original description summary as reported via legal documentation the patient had a left knee replacement on (b)(6) 2011.Approximately 11 years after the initial procedure the patient had a left knee revision on (b)(6) 2022 due to joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, instability, loosening, polyethylene wear, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.Ebi initial surgery could not be located.Historical record & smartsolve searched for patient name with no results.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2011.Approximately 11 years after the initial procedure the patient had a left knee revision on (b)(6) 2022 due to joint pain, joint swelling and stiffness, limited range of motion, loss of mobility, tissue damage, revision surgery, instability, loosening, polyethylene wear, osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA TRAPTRAY CEM SZ 3F/3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20907573
Report Number1038671-2024-04773
Device Sequence Number9155665
Product Code JWH
UDI-Device Identifier10885862003171
UDI-Public10885862003171
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOGIC TIBIA TRAPTRAY CEM SZ 3F/3T
Device Catalogue Number02-012-41-3030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer03/19/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale